# SDR A6WA201240492

- Difficulty date: April 26, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK AT FS 574 & RBL 9 HAS CORROSION.  R & R TIE DOWN TRACK IAW SRM 53-21-49.
